# SDR AALA202210315313

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 22,093 hours, 9,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAILED CIDS SYSTEM TEST, SHOWING FAULT MESSASGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
